Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 2785937, 7 pages
https://doi.org/10.1155/2017/2785937
Research Article

The Existence of Solutions to Integral Boundary Value Problems of Fractional Differential Equations at Resonance

1Department of Statistics and Finance, Shandong University of Science and Technology, Qingdao 266590, China
2Shandong Academy of Sciences, Jinan 250014, China

Correspondence should be addressed to Yumei Zou; moc.621@myuozds

Received 10 April 2017; Accepted 10 September 2017; Published 2 November 2017

Academic Editor: Xinguang Zhang

Copyright © 2017 Yumei Zou and Guoping He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yumei Zou and Guoping He, “The Existence of Solutions to Integral Boundary Value Problems of Fractional Differential Equations at Resonance,” Journal of Function Spaces, vol. 2017, Article ID 2785937, 7 pages, 2017. https://doi.org/10.1155/2017/2785937.